Got lymph node swelling even after taking AKT tablets for 7 months
Patient :Hi sir/madam,
9 months back I had a swollen lymph node in the right side of my neck.Several small lymph nodes were also found on both sides of my neck.After taking antibiotics,the swelling did not reduce.In FNAC test and other tests reason was not found.So my doctor suggested to operate and remove the swollen lymph.After sending the removed lymph to culture test,the report stated that it "May be Tuberculosis".
I am taking AKT tablets for 7 months continuously(AKT-4 for 6 months and AKT-3 for 2 months now).Now after 7 months of medication,I found a swollen lymph in the left side of my neck when I suffered from a severe common cold and throat infection.Even after taking antibiotics for 5 days(Augmentin 625),it has been 20 days now and this swelling didn't come down and is painful.
Why this new swelling has come on the other side of my neck?If this is tuberculosis,why even after 7 months of medication the lymph node is swollen again?What may be the other causes for this?
Please answer my questions and clear my doubts...I am totally confused and stressed out.Please do the needful
Thank you for your question. This newly enlarged lymph node could be due to reactivated tuberculosis or the inflammation you had from your previous infection which was treated. Since you had lymph nodes removed, there could concomitant swelling of other lymph nodes in response to their removal. You will have to return to your doctor to be examined have tested for infections which could be causing your newly swollen lymph node. Please see your doctor.
Thank you for choosing AskTheDoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.